# SDR SWIA20250512001

- Difficulty date: May 5, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 43,532 hours, 43,154 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR CAUTION MESSAGE PASSING THROUGH 10,000. PRESSURE STAYED NORMAL. DOORS PAGE SHOWED OUTER HANDLE, MESSAGE DISAPPEARED AND REAPPEARED MULTIPLE TIMESC: MEL 52-70-5CAT C DUE DATE IS 05/15/2025"SMOD APPROVAL REQUIRED BEFORE RTS AFTER COMPLETION." (FLIGHT 5098D)   UPON ARRIVAL, VERIFIED WITH CREW DOOR INDICATION ISSUE AND VERIFIED SERVICE DOOR WAS CLOSED, LATCHED AND LOCKED ON ARRIVAL TO GATE. DEFERRED SERVICE DOOR INDICATION SYSTEM REF CRJ-200 MEL 52-70-5. NO MX ACTION. PLACARDS INSTALLED. MAY 10, 2025  STATION: COS -- SEE CP 30116964 FOR TROUBLESHOOTING AND CORRECTIVE ACTION. SERVICE DOOR INDICATION SYSTEM OPS CHECK GOOD AT THIS TIME REFERENCING AMM 52-70-06. DMI CLEARED AND PLACARDS REMOVED.
